# SDR RAIA00508025

- Difficulty date: August 16, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- Aircraft time: 13,829 hours, 12,668 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5501-STL-EMERGENCY EXIT LIGHTS ON THE FLOOR INOPERATIVE. MAINTENANCE CLEANED THE CONTACTS ON THE EMERGENCY LIGHTS TRACK.
